# SDR YENA2023122101637

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER STRG 29R REMOVAL, FOUND CORROSION AT INNER FUSELAGE SKIN LOCATED BETWEEN FR73/74 IN AFT CARGO COMPARTMENT; REF TOMX WO # 2404 NR # 00168 CORROSION AT INNER FUSELAGE SKIN LOCATED BETWEEN FR73/74 IN AFT CARGO COMPARTMENT WAS REMOVED PER EMB 190 SRM 51--12-01 PAR. 6 AND SRM 51-10-03 AND REPAIRED PER ETI-190-23-734 REV. 3. AND ETD2023--190-030959  AND JB EC 23-1219--01.
